Open Access
1997/1998 On the Almost Continuity of the Diagonal of Functions
Dariusz Doliwa, Ryszard Jerzy Pawlak
Author Affiliations +
Real Anal. Exchange 23(2): 459-470 (1997/1998).


In this paper we consider the following questions: Under what additional assumptions is the diagonal \(f\triangle g\) of almost continuous functions vanishing on the set of discontinuity points of an almost continuous function, too. Moreover, one can show that the facts considered (diagonals and ac-homotopies) can be applied to the characterization of continuity or the investigations of the algebraic operations on almost continuous functions.


Download Citation

Dariusz Doliwa. Ryszard Jerzy Pawlak. "On the Almost Continuity of the Diagonal of Functions." Real Anal. Exchange 23 (2) 459 - 470, 1997/1998.


Published: 1997/1998
First available in Project Euclid: 14 May 2012

zbMATH: 0943.26008
MathSciNet: MR1639948

Primary: 26A15; 54C08

Keywords: {diagonal function , almost continuity; porosity.}

Rights: Copyright © 1999 Michigan State University Press

Vol.23 • No. 2 • 1997/1998
Back to Top